# SDR RAIA201712200003

- Difficulty date: December 20, 2017
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 42,348 hours, 38,549 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OF FUSELAGE SKIN GOUGED AFT OF FRAME 75,  BELOW STRINGER 6R.  REPAIRED THE SKIN.
